Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Note on linear forms


Author: J. B. Roberts
Journal: Proc. Amer. Math. Soc. 7 (1956), 465-469
MSC: Primary 10.0X
DOI: https://doi.org/10.1090/S0002-9939-1956-0091961-5
MathSciNet review: 0091961
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Brauer, On a problem of partitions, Amer. J. Math. vol. 64 (1942) pp. 299-312. MR 0006196 (3:270d)
  • [2] J. B. Roberts, Interaction of cycles, Bulletin of Mathematical Biophysics vol. 10 (1948) pp. 123-129.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0091961-5
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society